Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 291, NWS Dodge City, KS

July 7, 2008Trego County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 7, 2008, 4:27 PM CDT for Trego County, Kansas. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2008, 4:27 PM CDT (21:27 UTC)
Expired
Jul 7, 2008, 5:03 PM CDT
In force
36 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

County Trego County, KS

The radar

The Dodge City radar (KDDC), 133 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 4:55 PM CDTHAIL 0.887 N Wakeeney, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2008-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2008-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
271 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1312 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 072127
SVRDDC
KSC195-072215-
/O.NEW.KDDC.SV.W.0291.080707T2127Z-080707T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
427 PM CDT MON JUL 7 2008

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TREGO COUNTY IN WEST CENTRAL KANSAS.

* UNTIL 515 PM CDT

* AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  WEST OF TREGO CENTER...MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TREGO CENTER...
  VODA...
  WAKEENEY...
  OGALLAH...
  RURAL RESIDENCES OF TREGO COUNTY.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. SIGNIFICANT PONDING
OF WATER IS POSSIBLE ON ROADWAYS AND POOR DRAINAGE AREAS WILL FILL
QUICKLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS
THE ROAD.

LAT...LON 3908 9964 3885 9960 3874 10011 3887 10017
      3888 10016 3898 10016 3914 9996
TIME...MOT...LOC 2127Z 234DEG 17KT 3892 10004

$$

UMSCHEID
2 follow-up statements
000 
WWUS53 KDDC 072143
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
443 PM CDT MON JUL 7 2008

KSC195-072215-
/O.CON.KDDC.SV.W.0291.000000T0000Z-080707T2215Z/
TREGO KS-
443 PM CDT MON JUL 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR TREGO COUNTY...

AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES SOUTH OF VODA...MOVING NORTHEAST AT 16 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TREGO CENTER...
  VODA...
  WAKEENEY...
  RURAL RESIDENCES OF TREGO COUNTY.

VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. SIGNIFICANT PONDING
OF WATER IS POSSIBLE ON ROADWAYS AND POOR DRAINAGE AREAS WILL FILL
QUICKLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS
THE ROAD.

IN ADDITION...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS NATURES NUMBER ONE
KILLER. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

LAT...LON 3908 9964 3885 9960 3874 10011 3887 10017
      3888 10016 3898 10016 3914 9996
TIME...MOT...LOC 2143Z 235DEG 14KT 3895 10001

$$

UMSCHEID
000 
WWUS53 KDDC 072203
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
503 PM CDT MON JUL 7 2008

KSC195-072213-
/O.CAN.KDDC.SV.W.0291.000000T0000Z-080707T2215Z/
TREGO KS-
503 PM CDT MON JUL 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR TREGO COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM HAS EXITED THE WARNED AREA.  AREAS OF HEAVY
RAIN WILL CONTINUE ACROSS NORTHERN TREGO COUNTY THROUGH 530 PM CDT...
MAINLY NORTH OF INTERSTATE 70.

LAT...LON 3908 9964 3885 9960 3874 10011 3887 10017
      3888 10016 3898 10016 3914 9996
TIME...MOT...LOC 2203Z 233DEG 18KT 3915 9978

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:01 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jul 7, 3:01 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
301 PM CDT MON JUL 7 2008

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST CHALLENGES ARE THUNDERSTORM CHANCES TONIGHT WITH
SOME SEVERE AND LOCALLY HEAVY RAIN. ALSO THUNDERSTORM CHANCES INTO
WEDNESDAY AND HIGH TEMPERATURES TUESDAY AND WEDNESDAY.

A SHORTWAVE TROUGH WITH A RIGHT REAR JET QUAD WILL PROPAGATE EAST
ACROSS KANSAS TONIGHT WITH A WEAK COLD FRONT MOVING SLOWLY SOUTH
FROM FAR WEST CENTRAL KANSAS AND TO THE MEADE TO PRATT AREAS BY
MORNING. WITH 40 TO 50KTS AT 200MB FROM JOHNSON CITY TO LACROSSE AND
NORTH SOME OF THESE MAY BECOME SEVERE WITH A MARGINAL SEVERE WEATHER
THREAT OF DIME TO NICKEL SIZE HAIL, WITH MAYBE A FEW QUARTERS.
WITH THE SLOW MOVEMENT, NORTHEASTWARD AROUND 15KTS, EXPECT SOME
LOCALLY HEAVY RAINFALL POTENTIAL. SOME AREAS MAY RECEIVE UPWARDS OF
2 TO 3 INCHES LOCALLY WHILE OTHERS ONLY 1/4 OF AN INCH. WITH GOOD
JET DYNAMICS AND ASSOCIATED LIFT AND MODEL QPF OVER AN INCH WILL GO
AHEAD AND UP POPS AND GRIDDED QPF TO LIKELY IN MOST AREAS INTO
TUESDAY MORNING. THEN FOR TUESDAY LOOK FOR CONTINUED CHANCES OF
THUNDERSTORMS WITH THE BEST CHANCE TOWARD THE OKLAHOMA BORDER
SUPPORTED BY AN UPPER LEVEL JET. WITH MORE CONVECTIVE DEBRIS AND
CLOUDS THE SEVERE THREAT FOR TUESDAY SHOULD BE SLIGHTLY DIMINISHED.
SOME HEAVY RAINFALL IS AGAIN POSSIBLE. THEN FOR WEDNESDAY LOOK FOR
THE BEST CHANCE OF THUNDER IN THE SOUTHEAST CWA AND IN THE MEDICINE
LODGE AREA. HIGH TEMPERATURES ON TUESDAY WILL BE TRICKY ESPECIALLY
THE AREAS WITH ON GOING THUNDERSTORMS OR THICK CLOUD COVER. FOR NOW
WILL CONTINUE WITH COOL FORECAST IN THE SOUTH OF NEAR 80 WITH MID
80S NORTH. THEN AGAIN FOR WEDNESDAY EXPECT MORE SUNSHINE IN THE
NORTH AND MOSTLY CLOUDY SKIES SOUTH WITH HIGHS IN THE MID TO UPPER
80S.

DAYS 3-7...

NOT MUCH TO CHANGE IN THE GOING EXTENDED.  WHAT WE HAVE GOING SEEMS
REASONABLE AND IN LINE WITH SURROUNDING WFOS.

THERE WILL A FRONT STALLED SOUTH OF OUR AREA WEDNESDAY NIGHT AND 20
POPS SOUTH WITH 30 POPS SOUTHEAST THROUGH 10/12Z WILL CONTINUE.
AFTER THURSDAY, THE MODELS ARE BULLISH ON PRECIP AND SHOW US WARMING
UP INTO THE MID TO UPPER 90S AGAIN FOR FRIDAY AND SATURDAY.  ALSO,
THE SOUTHWEST WARMING WINDS WILL INCREASE BY THE AFTERNOON HOURS
BOTH FRIDAY AND SATURDAY INTO THE BREEZY AND PERHAPS INTO WINDY
CATEGORY.  BY SUNDAY, BOTH THE ECMWF AND THE GFS ARE SPLITTING THE
UPPER HIGH PRESSURE WITH ONE HIGH PRESSURE CENTER WELL OFF TO OUR
WEST AND ANOTHER CENTERED OVER THE SOUTHEASTERN U.S..  THIS SHOULD
KNOCK DOWN THE HOT MAX TS INTO THE LOWER TO MID 90S SUNDAY AND
LESSEN THE PRESSURE GRADIENT A BIT.  WILL NOT GO WITH PRECIP OR
STRONG WINDS FOR SUNDAY.

.AVIATION...

FOR THE FIRST 6 TO 8 HOURS OF THE FORECAST...VFR CONDITIONS WILL
PREVAIL WITH HIGH CLOUDS AND STRONG SOUTH SURFACE WINDS AT 15G25KTS.
AS THE EVENING PROGRESSES, SCT050-060CB CLOUDS WILL INCREASE AND
SCATTERED THUNDERSTORMS WILL SPREAD TO THE EAST.  IF ANY STORM
ENCOUNTERS A TAF SITE, EXPECT OVC040CB AND VSBYS 5SM -TSRA.  AFTER
MIDNIGHT, RAIN WILL BECOME MORE WIDESPREAD WITH CIGS OF OVC040-050
AND VSBYS GENERALLY 4SM -SHRA OR BETTER.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  68  82  66  88 /  70  50  20  20
GCK  67  83  65  89 /  70  30  20  20
EHA  65  81  62  88 /  70  40  30  20
LBL  68  82  65  88 /  70  50  30  20
HYS  68  84  65  89 /  70  30  10  10
P28  74  86  69  88 /  40  60  50  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN06/12
Hazardous weather outlook, Jul 7, 4:49 AM CDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
449 AM CDT MON JUL 7 2008

KSZ030-031-043>046-061>066-074>081-084>090-081000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
449 AM CDT MON JUL 7 2008 /349 AM MDT MON JUL 7 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON NORTHWEST
OF A HAYS TO GARDEN CITY TO JOHNSON CITY LINE. AS THESE STORMS
DEVELOP A FEW WILL BE CAPABLE OF PRODUCING LARGE HAIL AND STRONG GUSTY
WINDS.

BY EVENING THESE STORMS WILL BECOME MORE WIDESPREAD AND START TO
MOVE ACROSS THE REMAINDER OF WESTERN KANSAS. AS THESE STORMS MOVE
ACROSS SOUTHWEST KANSAS DURING THE OVERNIGHT HOURS A FEW STILL
WILL BE CAPABLE OF PRODUCING HAIL BUT THE MAIN HAZARD OVERNIGHT
WILL BE PERIODS OF MODERATE TO HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE THROUGH THE DAY
ON TUESDAY. THE AREA WHERE THE STEADIER AND HEAVIER SHOWER
ACTIVITY WILL BE MAINLY CONFINED SOUTHEAST OF A LINE FROM HAYS TO
DODGE CITY TO LIBERAL. THE MAIN HAZARD AT THIS TIME WILL BE SMALL
HAIL AND HEAVY RAIN BUT SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER 5 PM NORTHWEST OF A
JOHNSON CITY TO GARDEN CITY TO HAYS LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

18

In the hours before

Special weather statement, Jul 7, 2:39 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
239 PM CDT MON JUL 7 2008

KSZ043-063-072030-
FINNEY-SCOTT-
239 PM CDT MON JUL 7 2008

...SIGNIFICANT WEATHER ADVISORY FOR FINNEY AND SOUTHERN SCOTT COUNTIES...

AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF HOLCOMB...MOVING NORTHEAST AT 21
MPH.

PENNY SIZE HAIL...AND WINDS UP TO 55 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN NORTHERN FINNEY AND SOUTHEASTERN SCOTT COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

LAT...LON 3837 10086 3811 10047 3797 10094 3810 10109
TIME...MOT...LOC 1939Z 226DEG 19KT 3810 10093

UMSCHEID
Local storm report, Jul 7, 2:54 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
254 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             9 NNE HOLCOMB           38.11N 100.92W
07/07/2008  M0.88 INCH       FINNEY             KS   PUBLIC

&&

06
Special weather statement, Jul 7, 3:22 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
322 PM CDT MON JUL 7 2008

KSZ074-075-072100-
GRANT-STANTON-
322 PM CDT MON JUL 7 2008

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT AND
EASTERN STANTON COUNTIES...

AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL...MOVING NORTHEAST
AT 30 MPH.  THESE THUNDERSTORMS WERE MOVING ACROSS AREAS WHERE
PREVIOUS THUNDERSTORMS HAD TRACKED.  RADAR HAS SUGGESTED TWO TO
THREE INCHES OF RAIN FROM 7 MILES SOUTHWEST OF BIG BOW NORTHEAST
TO 10 MILES NORTH OF ULYSSES.  AN ADDITIONAL INCH OF RAINFALL IS
POSSIBLE THROUGH 430 PM CDT.

RESIDENTS IN NORTHEASTERN STANTON AND NORTHERN GRANT COUNTIES...
INCLUDING THE CITY OF BIG BOW...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD THE HEAVY RAINFALL CONTINUE.

LAT...LON 3773 10156 3772 10109 3744 10158 3759 10171
TIME...MOT...LOC 2022Z 223DEG 29KT 3758 10154

UMSCHEID
Special weather statement, Jul 7, 3:56 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
356 PM CDT MON JUL 7 2008

KSZ043-044-072145-
LANE-SCOTT-
356 PM CDT MON JUL 7 2008

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LANE AND
NORTHWESTERN SCOTT COUNTIES...

AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HEALY...MOVING NORTHEAST AT 20 MPH.  OTHER
STRONG STORMS EXTENDED SOUTHWEST FROM HEALY TOWARD THE SCOTT CITY
AREA

NICKEL SIZE HAIL...AND WINDS UP TO 55 MPH ARE POSSIBLE WITH THIS
STORM.  VERY HEAVY RAINFALL IS ALSO EXPECTED WITH THESE STORMS.

RESIDENTS IN NORTHEASTERN SCOTT AND NORTHWESTERN LANE COUNTIES...
INCLUDING THE CITIES OF HEALY...SHIELDS AND PENDENNIS...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

LAT...LON 3869 10071 3868 10025 3835 10075 3859 10095
TIME...MOT...LOC 2056Z 242DEG 16KT 3862 10058

UMSCHEID
Special weather statement, Jul 7, 3:56 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED HEADLINE
NATIONAL WEATHER SERVICE DODGE CITY KS
356 PM CDT MON JUL 7 2008

KSZ043-044-072145-
LANE-SCOTT-
356 PM CDT MON JUL 7 2008

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LANE AND
EASTERN SCOTT COUNTIES...

AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HEALY...MOVING NORTHEAST AT 20 MPH.  OTHER
STRONG STORMS EXTENDED SOUTHWEST FROM HEALY TOWARD THE SCOTT CITY
AREA

NICKEL SIZE HAIL...AND WINDS UP TO 55 MPH ARE POSSIBLE WITH THIS
STORM.  VERY HEAVY RAINFALL IS ALSO EXPECTED WITH THESE STORMS.

RESIDENTS IN NORTHEASTERN SCOTT AND NORTHWESTERN LANE COUNTIES...
INCLUDING THE CITIES OF HEALY...SHIELDS AND PENDENNIS...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

LAT...LON 3869 10071 3868 10025 3835 10075 3859 10095
TIME...MOT...LOC 2056Z 242DEG 16KT 3862 10058

UMSCHEID
Local storm report, Jul 7, 4:15 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
415 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             13 NNW DIGHTON          38.66N 100.56W
07/07/2008  M0.75 INCH       LANE               KS   PUBLIC

&&

06

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 2:07 PM CDTSpecial Weather StatementDDCGrant, Stanton53 min
Jul 7, 2:39 PM CDTSpecial Weather StatementDDCFinney51 min
Jul 7, 3:22 PM CDTSpecial Weather StatementDDCGrant38 min
Jul 7, 3:30 PM CDTSevere Thunderstorm WarningDDCFinney, Lane20 min
Jul 7, 3:56 PM CDTSpecial Weather StatementDDCLane49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.